RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 201–210 (Mi mz7739)  

Proof of the method of locally conformal sewing

A. V. Aizenshtat, S. K. Gavrilov, E. I. Zverovich

Rostov-on-Don Institute of Transport Engineers

Abstract: In this paper we establish some conditions under which it is possible to apply the method of locally conformai sewing.

Full text: PDF file (609 kB)

English version:
Mathematical Notes, 1976, 19:2, 121–126

Bibliographic databases:

UDC: 517.948.32:517.544
Received: 04.11.1974

Citation: A. V. Aizenshtat, S. K. Gavrilov, E. I. Zverovich, “Proof of the method of locally conformal sewing”, Mat. Zametki, 19:2 (1976), 201–210; Math. Notes, 19:2 (1976), 121–126

Citation in format AMSBIB
\Bibitem{AizGavZve76}
\by A.~V.~Aizenshtat, S.~K.~Gavrilov, E.~I.~Zverovich
\paper Proof of the method of locally conformal sewing
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 201--210
\mathnet{http://mi.mathnet.ru/mz7739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=427607}
\zmath{https://zbmath.org/?q=an:0381.30023}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 121--126
\crossref{https://doi.org/10.1007/BF01098743}


Linking options:
  • http://mi.mathnet.ru/eng/mz7739
  • http://mi.mathnet.ru/eng/mz/v19/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020